Need Help? Visit our Advice Centre
Ultramol Soluble 32 Tablets

Ultramol Soluble 32 Tablets

Each effervescent tablet contains 500mg of paracetamol, 8mg of codeine phosphate and 30mg of caffeine. Ultramol is recommended for headache, toothache, neuralgia, migraine, rheumatic pains, fever, aches and pains of cold and flu, sore throat, period pains.

WARNING: Not recommened for children under 12. Do not take with other paracetamol - containing products. Avoid drinking large quantities of tea, coffee or cola whilst taking these tablets. Do not exceed the stated dose. For short term use only (3-5 days) , Long term use may cause problems due to high sodium content of tablets and habitual use of codeine. ALWAYS READ THE LABEL

  • RRP £4.25
  • Our Price: £3.99
  • Qty

Need to ask the Pharmacist about this product? Click Here

More Products Like This

Syndol  10 Caplets

Syndol 10 Caplets

Fast relief from tension headaches. Syndol is formulated to bring fast effective relief from pain, especially the pain associated with Tension Headaches and Migraines. Syndol contains paracetamol, codeine and caffeine to relieve head pain , and doxylamine Succinate to relax muscular tension.

  • RRP £2.39
  • Our Price: £1.89
  • More Info about Syndol  10 Caplets
Paracetamol 500mg Supositories 10

Paracetamol 500mg Supositories 10

Paracetamol 500mg suppositories may be particularly useful in patients unable to take oral forms of Paracetamol, e.g. post-operatively or with nausea and vomiting.

  • Our Price: £48.28
  • More Info about Paracetamol 500mg Supositories 10
Syndol 20 Caplets

Syndol 20 Caplets

Fast relief from tension headaches. Syndol is formulated to bring fast effective relief from pain, especially the pain associated with Tension Headaches and Migraines. Syndol contains paracetamol, codeine and caffeine to relieve head pain , and doxylamine Succinate to relax muscular tension.

  • RRP £3.79
  • Our Price: £3.39
  • More Info about Syndol 20 Caplets
Panadol Actifast Soluble Tablets 24 Tablets

Panadol Actifast Soluble Tablets 24 Tablets

Panadol Actifast Soluble Tablets is an effective treatment for headache, tension headache, migraine, sore throat , period pain, neuralgia and back pain. Panadol Actifast Soluble tablets are formulated to be gentle on the stomach.

  • RRP £4.57
  • Our Price: £3.99
  • More Info about Panadol Actifast Soluble Tablets 24 Tablets
Aspro Clear Soluble Aspirin 18 Tablets

Aspro Clear Soluble Aspirin 18 Tablets

Each soluble tablet contains: Aspirin Ph Eur 300mg.

  • Our Price: £1.85
  • More Info about Aspro Clear Soluble Aspirin 18 Tablets
Nurofen Meltlets Lemon 12 Tablets

Nurofen Meltlets Lemon 12 Tablets

Nurofen Meltlets Lemon are designed to be taken without water. You can take them wherever you are as soon as pain strikes. Just place on your tongue and it dissolves in seconds.

  • RRP £2.62
  • Our Price: £2.32
  • More Info about Nurofen Meltlets Lemon 12 Tablets